# SDR 06FDEA03831

- Difficulty date: November 2, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING EDGE BEADED DOUBLER AT XOS 728 FOUND CRACKED. CRACKED BEADED DOUBLER ON RIGHT HAND WING FIXED LEADING EDGE AT XOS 728  REPAIRED AS PER FEDEX EA 1-5730-105538,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
